# SDR SWAA2022032275594

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 27,175 hours, 16,491 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 149A811827
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO. STA 947; RBL 23; WL166; CURVED BULKHEAD TO SIDEWALL SUPPORT ANGLE HAS CORROSION ON UPPER SURFACE. / REMOVED CORROSION FORM CURVED SIDEWALL SUPPORT IAW SRM 51-10-02-0G-0. FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED DATA. REMOVED DAMAGED BULKHEAD SIDEWALL SUPPORT AT AFT CARGO COMPARTMENT STA 947' ; RBL 23'; & WL 166' IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW PART IAW SRM 51-40-05-0G-0 & BOEING DRAWING 149A8118 REV: B. INSTALLED NEW SIDEWALL SUPPORT IAW SRM 51-40-02-0G-0. RESTORED FINISHES. P/N 149A8118-27
